Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Lebesgue's density theorem


Author: Casper Goffman
Journal: Proc. Amer. Math. Soc. 1 (1950), 384-388
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036816-1
MathSciNet review: 0036816
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stanisław Saks, Theory of the integral, Second revised edition. English translation by L. C. Young. With two additional notes by Stefan Banach, Dover Publications, Inc., New York, 1964. MR 0167578
  • [2] F. Hausdorff, Mengenlehre, Dover Publications, New York, N. Y., 1944 (German). MR 0015445

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036816-1
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society